Alert archive / Kansas / Tornado Warnings in 2013
Tornado Warning 16, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at May 19, 2013, 8:33 PM CDT for Allen County, Woodson County, Kansas. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2013, 8:33 PM CDT (01:33 UTC)
- Expired
- May 19, 2013, 9:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Allen County, KS, Woodson County, KS
The radar
The Pleasant Hill radar (KEAX), 142 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 8:40 PM CDT | FUNNEL CLOUD | 1 N Humboldt, KS | |
| May 19, 8:40 PM CDT | HAIL 1.25 | 6 W Iola, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:47 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 970 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 1767 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
669
WFUS53 KICT 200133
TORICT
KSC001-207-200215-
/O.NEW.KICT.TO.W.0016.130520T0133Z-130520T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
833 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* TORNADO WARNING FOR...
ALLEN COUNTY IN SOUTHEAST KANSAS...
EAST CENTRAL WOODSON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 915 PM CDT
* AT 832 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 6 MILES WEST OF HUMBOLDT...AND MOVING NORTHEAST
AT 50 MPH.
HAZARD...DEVELOPING TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
IOLA...HUMBOLDT...GAS...LA HARPE...MORAN...IOLA AIRPORT...BASSETT
AND MILDRED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3773 9551 3773 9552 3787 9552 3788 9570
3805 9548 3805 9508 3803 9507 3788 9508
TIME...MOT...LOC 0133Z 233DEG 42KT 3782 9553
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
MCGUIRE2 follow-up statements
183
WWUS53 KICT 200153
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
853 PM CDT SUN MAY 19 2013
KSC207-200203-
/O.CAN.KICT.TO.W.0016.000000T0000Z-130520T0215Z/
WOODSON KS-
853 PM CDT SUN MAY 19 2013
...THE TORNADO WARNING FOR EAST CENTRAL WOODSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3788 9508 3773 9551 3774 9552 3802 9552
3805 9548 3804 9508
TIME...MOT...LOC 0153Z 233DEG 48KT 3800 9526
$$
KSC001-200215-
/O.CON.KICT.TO.W.0016.000000T0000Z-130520T0215Z/
ALLEN KS-
853 PM CDT SUN MAY 19 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR ALLEN COUNTY UNTIL 915 PM
CDT...
AT 848 PM CDT...A SEVERE SQUALL LINE CAPABLE OF PRODUCING TORNADOES
THAT MAY NOT BE VISIBLE DUE TO HEAVY RAIN WAS LOCATED NEAR GAS...AND
MOVING NORTHEAST AT 55 MPH.
HAZARD...DEVELOPING TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
MILDRED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE TORNADO. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.
&&
LAT...LON 3788 9508 3773 9551 3774 9552 3802 9552
3805 9548 3804 9508
TIME...MOT...LOC 0153Z 233DEG 48KT 3800 9526
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
KLEINSASSER801
WWUS53 KICT 200206
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
906 PM CDT SUN MAY 19 2013
KSC001-200215-
/O.CAN.KICT.TO.W.0016.000000T0000Z-130520T0215Z/
ALLEN KS-
906 PM CDT SUN MAY 19 2013
...THE TORNADO WARNING FOR ALLEN COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 3788 9508 3773 9551 3774 9552 3802 9552
3805 9548 3804 9508
TIME...MOT...LOC 0205Z 233DEG 48KT 3810 9510
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at May 19, 6:59 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 19, 6:59 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 659 PM CDT SUN MAY 19 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 237 PM CDT SUN MAY 19 2013 FORECAST HIGHLIGHTS FOCUS AROUND SEVERE THUNDERSTORM CHANCES THIS AFTERNOON-TONIGHT...WITH CONTINUED SEVERE WEATHER CHANCES MONDAY AFTERNOON-NIGHT. LATEST SURFACE MAP INDICATES A COLD FRONT BISECTING KS FROM NORTH-SOUTH...EXTENDING FROM A SURFACE LOW OVER SOUTH-CENTRAL NE. THE COLD FRONT INTERSECTS A DRYLINE OVER NORTHWEST/NORTH-CENTRAL OK...WHICH THEN TRAILS SOUTH THROUGH WESTERN OK. THE AIRMASS IS BECOMING INCREASINGLY UNSTABLE ALONG/AHEAD OF THESE FEATURES...OWING TO STEEP MID-LEVEL LAPSE RATES...CONTINUED AFTERNOON HEATING AND RICH LOW-LEVEL MOISTURE. IN THE MID/UPPER LEVELS...A 70-90KT JET MAX IS APPROACHING FROM THE SOUTHWEST. PER OBJECTIVE ANALYSIS AND MORNING SOUNDINGS...A STOUT CAP IS LIKELY CURRENTLY IN PLACE...ACTING TO SUPPRESS SURFACE-BASED ACTIVITY FROM DEVELOPING. HOWEVER...THIS CAP SHOULD EVENTUALLY BE BREACHED BY MID-LATE AFTERNOON...AS ALL THESE FEATURES CONVERGE AMIDST A STRONGLY UNSTABLE AIRMASS...ALLOWING FOR RAPID SURFACE-BASED THUNDERSTORM DEVELOPMENT. GIVEN 50-60KT DEEP LAYER SHEAR ORIENTED PERPENDICULAR TO THE BOUNDARIES...SUPERCELLS AND MULTICELL CLUSTERS APPEAR LIKELY...CAPABLE OF VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. THINKING THE GREATEST TORNADO THREAT WILL BE GENERALLY EAST/SOUTHEAST OF THE KS TURNPIKE CORRIDOR...AND ESPECIALLY THIS EVENING OVER SOUTHEAST KS AND NORTH-CENTRAL/NORTHEAST OK...WHEN BACKING SURFACE FLOW AND A STRENGTHENING LOW-LEVEL JET ENHANCES STORM-RELATIVE HELICITIES. AN ISOLATED STRONG/VIOLENT TORNADO WILL BE POSSIBLE. AS EVENING PROGRESSES...STORMS SHOULD TRANSITION TO MORE OF A LINEAR MODE...WITH A THREAT FOR DAMAGING WINDS AND LOCALLY HEAVY RAIN. THE THUNDERSTORM THREAT SHOULD CONTINUE FOR MON AFTERNOON-NIGHT OVER SOUTHEAST KS...AS THE FRONT STALLS IN RESPONSE TO APPROACHING SHORTWAVE ENERGY FROM THE WEST. ANOTHER ROUND OF STRONG/SEVERE STORMS APPEARS POSSIBLE...ESPECIALLY OVER FAR SOUTHEAST KS...ALONG WITH LOCALLY HEAVY RAIN. DEPENDING ON HOW MUCH RAIN INDIVIDUAL LOCATIONS RECEIVE...COULD SEE MODEST/STEEP RISES ON FAR SOUTHEAST KS RIVERS/STREAMS...ALONG WITH RELATIVELY MINOR LOW-LAND FLOODING...SO A FLOOD WATCH MAY HAVE TO BE PONDERED BY LATER SHIFTS...ESPECIALLY IF AMPLE RAINFALL OCCURS TONIGHT. WHILE TORNADO THREAT APPEARS LOWER...AMPLE INSTABILITY AND SHEAR WILL STILL PROMOTE LARGE HAIL/DAMAGING WINDS. PER MODEL CONSENSUS...THE FRONT SHOULD FINALLY EXIT THE FORECAST AREA MONDAY NIGHT/EARLY TUES...ENDING STORM CHANCES. ADK .LONG TERM...(THURSDAY THROUGH SUNDAY) ISSUED AT 237 PM CDT SUN MAY 19 2013 MEDIUM RANGE MODEL CONSENSUS BUILDS MID/UPPER RIDGING ACROSS MID-AMERICA BY MID-WEEK...RESULTING IN WARMING TEMPERATURES. ADDITIONALLY...COULD BE LOOKING AT PERIODIC BOUTS OF LATE AFTERNOON/OVERNIGHT THUNDERSTORMS ACROSS THE REGION FROM LATE WEEK THROUGH THE WEEKEND...AS PERSISTENT LEE TROUGHING WILL PROMOTE AFTERNOON HIGH PLAINS ACTIVITY...WHICH WOULD TEND TO MOVE EAST ACROSS THE REGION DURING EVENING/OVERNIGHT HOURS. OVERALL...WIDESPREAD SEVERE WEATHER THREAT APPEARS LOW DUE TO MARGINAL MID/UPPER FLOW...BUT DEGREE OF INSTABILITY WOULD PROMOTE A THREAT OF STRONG/SEVERE STORMS. ADK && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 647 PM CDT SUN MAY 19 2013 WIDELY SCATTERED SHOWERS AND THUNDERSTORMS SOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS CONTINUE TO IMPACT PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS WITH TRANSIENT MVFR OR LOWER FLIGHT CATEGORIES UNDER THE HEAVIEST ACTIVITY REMAINS FURTHER EAST EMBEDDED ALONG A LINE OVER THE FLINT HILLS AREA. THIS LINE WILL IMPACT KCNU THROUGH AFTER 01Z AND MAY CONTINUE THROUGH 04-05Z BEFORE MOVING EAST OF THE AREA. OTHER MORE ISOLATED STORMS MOVING INTO CENTRAL KANSAS MAY BEGIN TO DIMINISH WITH LOSS OF HEATING LATER THIS EVENING. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 60 82 56 77 / 40 20 20 10 HUTCHINSON 58 80 55 76 / 30 20 10 10 NEWTON 58 81 55 76 / 40 20 10 10 ELDORADO 61 82 56 77 / 60 20 20 10 WINFIELD-KWLD 63 84 58 78 / 60 30 40 10 RUSSELL 53 78 51 73 / 10 20 10 10 GREAT BEND 52 78 52 74 / 10 20 10 10 SALINA 55 79 54 75 / 30 20 10 10 MCPHERSON 56 80 54 76 / 30 20 10 10 COFFEYVILLE 67 82 65 79 / 80 60 80 50 CHANUTE 66 82 62 78 / 80 60 70 30 IOLA 66 82 62 78 / 80 50 60 20 PARSONS-KPPF 67 82 63 78 / 80 60 80 40 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 19, 1:02 PM CDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 102 PM CDT SUN MAY 19 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-201815- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 102 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT EXCEPTIONALLY POWERFUL SEVERE THUNDERSTORMS CAPABLE OF DESTRUCTIVE HAIL AS LARGE AS BASEBALLS...A FEW TORNADOES THAT MAY BE STRONG AND DAMAGING 70 TO 80 MPH WINDS ARE LIKELY OVER AREAS ALONG AND EAST OF I-135 THIS AFTERNOON INTO TONIGHT...ESPECIALLY OVER SOUTHEAST KANSAS THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE THUNDERSTORMS...CAPABLE OF BOTH HALF DOLLAR-SIZED HAIL AND DAMAGING WINDS AROUND 60 MPH...ARE LIKELY OVER SOUTHEAST KANSAS MONDAY AFTERNOON AND MONDAY NIGHT. IN ADDITION...VERY HEAVY RAINS ARE LIKELY THAT MAY CAUSE FLOODING. SCATTERED THUNDERSTORMS ARE POSSIBLE OVER CENTRAL AND ESPECIALLY SOUTH-CENTRAL KANSAS...A FEW OF WHICH MAY PRODUCE SMALL HAIL. SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE LATER THIS WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS VERY LIKELY LATE THIS AFTERNOON AND INTO EARLY TONIGHT...ESPECIALLY ALONG AND EAST OF THE KANSAS TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, May 19, 6:34 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
634 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL SOUTH HUTCHINSON 38.03N 97.94W
05/19/2013 E1.00 INCH RENO KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS QUARTER SIZED HAIL AT BLANCHARD
AND VALLEY PRIDE ON THE WEST SIDE OF SOUTH HUTCH.
&&
VJPLocal storm report, May 19, 6:50 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
650 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 2 WSW HUTCHINSON 38.05N 97.95W
05/19/2013 M1.00 INCH RENO KS TRAINED SPOTTER
&&
MWMSpecial weather statement, May 19, 6:58 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 658 PM CDT SUN MAY 19 2013 KSZ032-047-200030- BARTON-RUSSELL- 658 PM CDT SUN MAY 19 2013 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BARTON AND RUSSELL COUNTIES... AT 655 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR BUNKER HILL...OR 9 MILES SOUTHEAST OF RUSSELL...AND MOVING EAST AT 40 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3894 9882 3894 9848 3863 9848 3871 9887 TIME...MOT...LOC 2358Z 274DEG 34KT 3881 9868 KLEINSASSER
Local storm report, May 19, 7:37 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
737 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FUNNEL CLOUD 7 S GRENOLA 37.25N 96.45W
05/19/2013 CHAUTAUQUA KS BROADCAST MEDIA
KWCH STORM CHASER REPORTS A BRIEF FUNNEL WHICH WAS DOWN
ONE THIRD OF THE WAY DOWN THEN LIFTED.
&&
VJPLocal storm report, May 19, 7:39 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
739 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 1 SW ARKANSAS CITY 37.06N 97.05W
05/19/2013 E0.75 INCH COWLEY KS TRAINED SPOTTER
&&
VJPLocal storm report, May 19, 7:54 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
754 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG ARKANSAS CITY 37.07N 97.04W
05/19/2013 COWLEY KS EMERGENCY MNGR
EMERGENCY MANAGER REPROTS A 20 INCH TREE LIMB DOWN AND
COVERING MOST OF THE ROADWAY ON A SIDE STREET WEST OF
DOWNTOWN ARK CITY AT THE 100 BLOCK AND NORTH 5TH STREET.
TIME IS APPROXIMATED WITH RADAR.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:10 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 50 min |
| May 19, 7:18 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 42 min |
| May 19, 7:28 PM CDT | Tornado Warning | ICT | Elk | 47 min |
| May 19, 7:31 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 44 min |
| May 19, 7:57 PM CDT | Tornado Warning | ICT | Wilson, Woodson | 48 min |
| May 19, 8:14 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 46 min |
| May 19, 9:01 PM CDT | Special Weather Statement | ICT | Wilson | 44 min |
| May 19, 10:15 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 45 min |
| May 19, 10:34 PM CDT | Tornado Warning | ICT | Labette, Montgomery | 41 min |
| May 19, 11:06 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 39 min |
| May 19, 11:41 PM CDT | Special Weather Statement | ICT | Chautauqua | 49 min |
| May 20, 12:01 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 44 min |
| May 20, 12:45 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 60 min |
| May 20, 12:49 AM CDT | Special Weather Statement | ICT | Labette | 26 min |
| May 20, 1:00 AM CDT | Special Weather Statement | ICT | Elk | 45 min |
| May 20, 1:10 AM CDT | Special Weather Statement | ICT | Elk | 35 min |
| May 20, 2:22 AM CDT | Areal Flood Warning | ICT | Chautauqua, Labette, Montgomery | 8 hr |
| May 20, 3:51 AM CDT | Special Weather Statement | ICT | Chautauqua | 24 min |
| May 20, 7:16 AM CDT | Special Weather Statement | ICT | Elk | 29 min |
| May 20, 7:24 AM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 66 min |
| May 20, 7:29 AM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 61 min |
| May 20, 8:29 AM CDT | Special Weather Statement | ICT | Woodson | 31 min |
| May 20, 8:38 AM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 52 min |
| May 20, 8:52 AM CDT | Special Weather Statement | ICT | Allen | 53 min |
| May 20, 8:56 AM CDT | Special Weather Statement | ICT | Allen | 64 min |
| May 20, 1:58 PM CDT | Flash Flood Watch | ICT | Allen, Chautauqua, Elk, Labette, Montgomery, Neosho and 2 more | 7 hr |
| May 20, 2:30 PM CDT | Special Weather Statement | ICT | Wilson | 45 min |
| May 20, 2:39 PM CDT | Special Weather Statement | ICT | Allen | 51 min |
| May 20, 2:46 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 44 min |
| May 20, 3:01 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery | 44 min |
| May 20, 3:41 PM CDT | Tornado Warning | ICT | Chautauqua, Montgomery | 49 min |
| May 20, 3:56 PM CDT | Special Weather Statement | ICT | Allen | 34 min |
| May 20, 4:11 PM CDT | Special Weather Statement | ICT | Wilson | 34 min |
| May 20, 4:27 PM CDT | Tornado Warning | ICT | Labette, Montgomery | 48 min |
| May 20, 4:35 PM CDT | Special Weather Statement | ICT | Neosho | 55 min |
| May 20, 4:43 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 47 min |
| May 20, 4:57 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 63 min |
| May 20, 5:02 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 43 min |
| May 20, 5:09 PM CDT | Areal Flood Warning | ICT | Labette, Montgomery | 5 hr |
| May 20, 6:34 PM CDT | Special Weather Statement | ICT | Labette | 26 min |
Nearby
Tornado Warnings in Kansas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.